# SDR SWIA202054358

- Difficulty date: October 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOORBEAM IS CORRODED BETWEEN FS 409+5 AND FS 409+128.  C-CHECK RO 11/24/2020.  PERFORMED MAJOR REPAIR TO LBL 9 FLOOR BEAM CAP FROM FS 409+5.00 TO FS 409+118.00, IAW CRJ200 SRM AND MHIRJ REO.  COMPLETED TASK CARD FOR STRUCTURAL MAJOR REPAIR.  FORM M-337 ATTACHED WEIGHT CHANGE NEGLIGABLE.
